MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 5 X 6.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 5 X 6.5MM; DENTAL IMPLANT
Model Number BNES565
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint cmp-0582331.Patient identifier is not provided / unknown.Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports primary stability was not achieved for bnes565 implant.

Brand Name
3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 5 X 6.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9714580
Report Number0001038806-2020-00365
Device Sequence Number3341359
Product Code DZE
UDI-Device Identifier00844868032915
UDI-Public(01)00844868032915(17)221002(10)2017091316(241)BNES565
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberBNES565
Device Catalogue NumberBNES565
Device Lot Number2017091316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR